# SDR QXEA2014060200447

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 7,753 hours, 8,130 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

BRAKES GRABBED AND CAUSED YAW TO RIGHT ON LANDING.  POSTFLIGHT WALKAROUND SHOWED BRAKES TOO HOT TO TOUCH ON RT SIDE AND BRAKES COLD TO THE TOUCH ON LT SIDE, BOTH. ACCOMPLISHED GVI, NO DESCREPANCIES NOTED PRESSURIZED SYSTEM NR 1, BLED NR 1 & NR 2 BRAKES REF MM 32-44-00.  TAXIED ACFT WHILE DEPRESSING BRAKES, APPLIED PARKING BRAKE NO PULLING TO RT NOTED.  BRAKES ALL READ SAME TEMPS.  NOTE; ONLY MINIMAL SPEEDS, AS20650.  REMOVED ACESS PANEL AND INSPECTED BRAKE CONTROL VALVE FOR FLUID BYPASS. DISCONNECTED LT CABLE FROM CONTROL VALVE ACTUATED VALVE AND NO BYPASS WAS DETECTED.  RECONNECTED LT CABLE TO VALVE SAFETIED AND REINSTALLED PANEL REF 32-42-06, 29-00-00 AS07991 NOTE FOR CABLE REMOVAL INSTALLED CABLE BLOCK AND REMOVED CABLE BLOCK AS07991.
